EconPapers    
Economics at your fingertips  
 

Marginal Distributions of Random Vectors Generated by Affine Transformations of Independent Two-Piece Normal Variables

Maximiano Pinheiro

Journal of Probability and Statistics, 2012, vol. 2012, 1-10

Abstract:

Marginal probability density and cumulative distribution functions are presented for multidimensional variables defined by nonsingular affine transformations of vectors of independent two-piece normal variables, the most important subclass of Ferreira and Steel's general multivariate skewed distributions. The marginal functions are obtained by first expressing the joint density as a mixture of Arellano-Valle and Azzalini's unified skew-normal densities and then using the property of closure under marginalization of the latter class.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/JPS/2012/758975.pdf (application/pdf)
http://downloads.hindawi.com/journals/JPS/2012/758975.xml (text/xml)

Related works:
Working Paper: Marginal Distributions of Random Vectors Generated by Affine Transformations of Independent Two-Piece Normal Variables (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnljps:758975

DOI: 10.1155/2012/758975

Access Statistics for this article

More articles in Journal of Probability and Statistics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnljps:758975